MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534350
Medical Device Problem Codes Obstruction of Flow (2423); Device Stenosis (4066)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during a procedure, performed on (b)(6) 2022.During the procedure, it was noted that the stent was occluded.A blood clot was noticed in the stent.There was no information on what stent completed the procedure.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient's year of birth was 1953.Block h6: medical device problem code a1409 captures the reportable event of stent obstruction within device.Block h11: additional information block a3; a4 and b5 has been updated based on additional information received october 27, 2022.This event was reported by other health care professional.The physician is: dr.(b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during a procedure, performed on (b)(6) 2022.During the procedure, it was noted that the stent was occluded.A blood clot was noticed in the stent.There was no information on what stent completed the procedure.There were no patient complications reported as a result of this event.Additional information received on october 27, 2022: during a stent removal and placement procedure, the stent was deployed in the common bile duct, however, it was noted that the stent was occluded, and blood clot was noticed.The stent was removed using a snare and the procedure was successfully completed with another advanix biliary stent.It was reported that when the previous stent was removed via snare, there was a moderate amount of bleeding and then the new stent was put in which is how the stent was filled with the blood.There was nothing mentioned in the note about any additional treatments or interventions for the bleeding that happened during the procedure.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15664913
Report Number3005099803-2022-06065
Device Sequence Number12379762
Product Code FGE
UDI-Device Identifier08714729787440
UDI-Public08714729787440
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model NumberM00534350
Device Catalogue Number3435
Device Lot Number0029085101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight55 KG